# SDR 99ZZZX4096

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5624G
- Make and model: Cessna 172N
- Aircraft serial: 172773563
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Broken
- Location: Magneto
- Part time: 4,033 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRIBUTOR GEARS IN MAGNETO BROKE DURING TAKEOFF.  RETURNED TO FIELD.  NOTIFIED ELECTRO SYSTEMS, INC., OF MAGNETO MALFUNCTION.
